# SDR UPS03840173

- Difficulty date: February 3, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57505401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INTERCOSTAL CRACKED ON BOTTOM SIDE AT STA 660 AT LONG 11L.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG 5750540 AND SRM 51-1-20D.
